# SDR UPS06247375

- Difficulty date: July 11, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560 Lbl 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C AND SI CORROSION ON UPPER SURFACE OF FLOORBEAM UPPER FLANGE REPAIR AT BS 560 LBL 37.  CORROSION REMOVED IAW SRM 51-10-6 AND FOUND TO BE OUT OF LIMITS.  REPA IR STRAP REMOVED, NEW REPAIR STRAP FABRICATED IAW SRM 51-20-1.  REPAIR  STRAP REPROTECTED AND PAINTED IAW SRM 51-10-2.  STRAP INSTALLED IAW S RM 51-30-2
